# SDR DALA2025070104879

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 66,451 hours, 47,577 cycles
- Engine: Rroyce BR700715C130
- Engine time: 31,863 hours, 23,113 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

SHIP 9505 -ATB- DUE TO LEFT ENGINE NOT MAKING EPR ON CLIMB OUT. CORRECTIVE ACTION: REPLACE EEC, FUEL FLOW TRANSMITTER, AND FMU. NO HELP, REPLACED FUEL PUMP AND FILTER. OPS CHECK NORMAL.(7479280)
